# SDR MK1Y2021070867002

- Difficulty date: July 8, 2021
- Submitted: July 8, 2021
- Operation: General aviation
- Filed by: Bedek Aviation Group, repair station MK1Y325K
- Aircraft: N432AX
- Make and model: Boeing 767323
- Aircraft serial: 27449
- Aircraft time: 94,605 hours, 15,602 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 1373 S21-22r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENENCE INSPECTION FOUND BLENDOUT NICKS AND SCRATCHES BETWEEN AFT CARGO DOOR CUTOUT AND STA 1373, STR 21R TO STR 22R.
